On certain multiplicity one theorems

Adler, Jeffrey D. ; Prasad, Dipendra (2006) On certain multiplicity one theorems Israel Journal of Mathematics, 153 (1). pp. 221-245. ISSN 0021-2172

PDF - Author Version

Official URL: http://www.springerlink.com/index/LW6804161H71015U...

Related URL: http://dx.doi.org/10.1007/BF02771784


We prove several multiplicity one theorems in this paper. Fork a local field not of characteristic two, and V a symplectic space overk, any irreducible admissible representation of the symplectic similitude group GSp(V) decomposes with multiplicity one when restricted to the symplectic group Sp(V). We prove the analogous result for GO(V) and O(V), whereV is an orthogonal space overk. When k is non-archimedean, we prove the uniqueness of Fourier-Jacobi models for representations of GSp(4), and the existence of such models for supercuspidal representations of GSp(4).

Item Type:Article
Source:Copyright of this article belongs to Hebrew University Magnes Press.
ID Code:35449
Deposited On:12 Apr 2011 09:04
Last Modified:17 May 2016 18:23

Repository Staff Only: item control page